EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 19, No. 1, pp. 239-253 (2000)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Konstruktive Verzweigungstheorie für Halbeigenwerte

M. Damm

(c/o Th. Riedrich) Techn. Univ., Inst. Anal., Zellescher Weg 12-14, D-01069 Dresden

Abstract: By linearization of nonlinear semi-eigenvalue problems, especially for analytic maps with completely continuous Fréchet derivative, we develop the (primary) branching solutions and the corresponding semi-eigenvalues into power series with respect to a real parameter. We consider the algebraically simple case of the semi-eigenvalue of the linearization using the implicit function theorem and the Fredholm alternative.

Keywords: semi-eigenvalue, semi-eigenvector, nonlinear eigenvalue problems, bifurcation, analytic branching solutions, implicit function theorem, Fredholm alternative

Classification (MSC2000): 47H12, 58C40, 58E07

Full text of the article:

Electronic fulltext finalized on: 25 Jul 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition